Top answers from doctors based on your search:
Disclaimer

Famotidine overdose

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Famotidine overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of an H2 receptor antagonist overdose are: Abnormal he ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Pepcid OD: Pepcid (famotidine) is an antacid/ antihistamine. An overdose is when an excessive or dangerous amount of a medication or substance is used.
A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
OD TX: An acute Famotidine overdose may be treated by pumping the stomach & providing supportive measures.
A 42-year-old member asked:
Dr. Jason Hemming
16 years experience Gastroenterology
None: But take medications only as instructed.
1
1 thank
A 53-year-old member asked:
Dr. Addagada Rao
55 years experience General Surgery
NO it is just Pepsid: Taking 2 tablets will not harm you eat some food Famotidine is Pepcid (famotidine) reduces the stomach acid ( hcl) production by blocking h-2 r ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Jason Hemming
16 years experience Gastroenterology
No: No need to worry.
A 31-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Not a problem: just don't take any more for the day, good luck
A 48-year-old member asked:
Dr. Addagada Rao
55 years experience General Surgery
Pepsid : Famotidine is Pepcid (famotidine) reduces the stomach acid ( hcl) production by blocking h-2 receptors, help to heal peptic ulcers, acid reflex, an ... Read More
17
17 thanks
A member asked:
Dr. Janak Acharya
19 years experience Emergency Medicine
Depends: As long as the medication is not a slow release medication it can be crushed.
A 29-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
No: But there are antacids that you should wean off to prevent rebound GERD.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month